Doctor insights on:
Has Rage Ever Been Associated With Excessive Hydrocodone
Yes: Many people with any addiction will have negative emotions such as rage, this may be while they are intoxicated on the drug or when they are in a withdrawal state needing the drug, the later being the most likely cause with opiates such as hydrocodone. They may as well have an underlying psychiatric diagnosis such as bipolar disorder which could cause extreme mood states. ...Read moreSee 2 more doctor answers
Hydrocodone or dihydrocodeinone is a semi-synthetic opioid derived from two naturally occurring opiates: Codeine or thebaine. It is an orally active narcotic analgesic and antitussive. It is available in tablet, capsule, and syrup form. It is used to treat moderate to severe pain or as an antitussive to treat cough. Hydrocodone affects pain by ...Read more
Daughter has been diagnosed with abdominal migraines. I have 3 older daughters that suffered from similar symptoms and now suffer from migraine headaches, as do i. Is there a relationship? Hereditary?
Friend taking Effexor (venlafaxine) for 3 days. Has had mild side effects such as dry mouth, no appetite, headache and insomnia. Now has kyphosis. PERRLA absent. ?
Kyphosis?: Kyphosis cannot come on quickly - it is an abnormal curvature of the upper spine. Are both of his pupils unequal, abnormally shaped and unreactive to light and accomodation? If so, then there is a serious problem and he should be evaluated. The other side effects described are common for effexor (venlafaxine) and will usually subside after 4-6 weeks. ...Read more
I've been dealing with fatigue for years but recently I've been having an issue with sweating excessively. It's only warm outside and I'm sweating.
Excessive sweating: Excessive sweating and/or heat intolerance can be caused by fevers,overactive thyroid or estrogen deficiency but can also be seen in chronic anxiety especially if associated with cold hands. Occasionally Tylenol (acetaminophen) or aspirin can generate sweating. Your physician will take a thorough history,perform a physical examination and order appropriate tests to evaluate you in view of chronic fatigue too ...Read more
Are ptsd and chronic pain associated with each other? I've been dx'd with ptsd since childhood & it seems both ptsd & c.P. Are suddenly "flaring up"
In short, yes: Ptsd doesn't involve only emotions and thinking; it involves your whole being. It can produce or aggravate physical symptoms. When traumatic issues are triggered, all kinds of symptoms can show up -- including chronic pain if that's one of the ways your system communicates. I hope you're engaged in ongoing psychotherapy, because this is the bedrock of helpful treatment. Emdr can be helpful. ...Read moreSee 1 more doctor answer
Could prolonged use of vikodin Ultram skelaxin and aleeve cause profuse sweating my husband has chronic pain and arthritis and has been taking these meds for 3-5 years. He is having episodes of sweating even at rest- could this be a sign of other symptom
Yes: Opioids in particular (but not Naproxen or skelaxin) can cause increased sweating as a side effect. In addition, if a person is taking a significant enough dose for long enough, and then reduces or stops the opiate, sweating becomes even more intense as a sign of withdrawal. If the sweating is mostly at night, there is concern forunderlying infection. He needs to discuss with his doctor. ...Read moreSee 1 more doctor answer
My sister gets sweaty palms. Has not been diagnosed any anxiety but has been diagnosed migraines. No other anxiety/panic symptom.
May be hyperhidrosis: Sweaty palms can be due to a condition called hyperhidrosis, which can occur in otherwise healthy people. About 2-3% of population suffer from excessive sweating of palms, feet, or underarms. Have your sister ask her doctor which treatment may be best for her. There are prescription antiperspirants that may help, and some oral meds (with side effects). Help is available, good luck! ...Read more
My friend has short term amnesia, headache, nausea, aggression, and has been in bed all day. Should I be concerned?
Being concerned: Hi V, Yes, I would be concerned. First, I would try to talk your friend into a visit with his PCP (or urgent care/ER if necessary). Not "finger shaking" at him but because you are concerned and you care about him. This could either be a medical/neurological condition or perhaps significant depression. Or both. Does he have a history of being depressed? Memory issues? Aggression? Yes, be concerned ...Read more
I have seizures, they had stopped. Haven't been on any anti-convulsants. Lately, I've been very restless in my sleep, slight auras, with a headache throughout the day, poor concentration & periodic confusion. Could this be a relapse? No Dr. currently
See a physician soon: What you are describing is quite possibly seizures and post-seizure experiences ("ictal" and "post-ictal" events) of which you are unaware. A neurologist can go over these events as well as understand better your past medical/seizure history and correlate whether there are requirements for additional testing, and therapeutic intervention if appropriate. ...Read more
Sudden loss of appetite. No other symptoms. Anxiety/depression has been under control for 3 years with 10mg Prozac (fluoxetine) rx. Could it be a new side effect?
Not likely: Nothing is impossible w/ side effects for psychotropics, but not likely. However, you might be ready to try to taper off Prozac (fluoxetine). I hate the idea of forever for a drug like that. If you've not done some therapy, you might want to try a bit to feel secure as you get off the meds. Best! ...Read more
Hi. I'm experiencing cough with expectoration without fever. My uncle (living with me) has been coughing for a month and has experience weight loss.
R/o Tuberculosis: and Pertussis. Agree with other doctors that it sounds like you have a contagious infectious disease process going on in your household. Take your uncle and self to a primary care doctor for an evaluation and labs. I hope the family feels better soon. ...Read moreSee 2 more doctor answers
I'm a 20-plus year opiate addict who has had problems with PTSD and depressive anxiety. I have tried all sorts of medications antidepressants and mild?
Opiate addiction: You mention that you are dependent of opiates. It might be a good to consider treatment for the opiate dependency. I am not trying to dodge your question. Opiate use is likely contributing to the anxiety and depression. It would be difficult to effectively treat these other conditions while you continuing to use opiates. Likely you know some of the options for treating opiate dependency. ...Read more
Can long term use of carisoprodol cause insomnia? This is not for me. A friend has been taking it for 3 yrs & has serious insomnia. She has d.D.D.
Does long term use of sched.2 pain meds cause depression my husband has been on opiate pain med for years and he has become more and more depressed.I am told by my own doctor that long term opiate use has caused depression in some of her patients and that
Excellent : Excellent points by dr. Kardener. One other issue is that chronic pain and chronic are often intertwined. When one gets worse the other often does as well. He might also wish to consider use of medical acupuncture to assist with his chronic pain. Take care. ...Read moreSee 1 more doctor answer
Have been diagnosed with GAD and Major Depression, been doing well but had affair with married man, now symptoms are back. Is this as result of affair?
Affairs with people: who cannot be there for you in a real ongoing relationship, are stressful and depressing, so yes, they may have re-triggered your symptoms. Listen to the sone "Soon" (Sung by Reba McEntire) and find a way to take back your life. Psychotherapy may be needed in addition to the simple 3 minute music therapy relayed in that great country song. ...Read more
Since May, 10-year-old has been having (witnessed) episodes of vomiting with no sign of illness. Almost always on Friday afternoon. What can this be?
Been on seasonale 6months&since starting have had sporadic intense mood swings and anger. Never had b4. Is there another pill with less side effects?
My mother of 85 has dizzy spells has been diagnosed with type 2 diabetes which she is changing eating habits can dizziness be BP problem?
Possibly: Dizziness is a very non specific symptom. It can be due to many different problems, including high or low blood pressure, high or low blood sugar, inner ear problems, heart rhythm problems, overmedication, neurologic problems. The list is large. She must see a doctor for evaluation. ...Read more
- Talk to a doctor live online for free
- Has anyone ever been cured of hiv
- Has mvp ever been missed on an echocardiogram
- Has anyone ever been cured of lung cancer
- Ask a doctor a question free online
- Has anyone ever been given cyclosporine to treat eczema
- Has there ever been two downsyndrome have a normal child
- Has smallpox been eradicated
- Has maalox been recalled
- Talk to a pharmacologist online for free